American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Benjamin McKay. Almost complex rigidity of the complex projective plane. Proc. Amer. Math. Soc. 135 (2007) 597-603. MR 2255307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Beelen and Ralf Gramlich. On anti-automorphisms of the first kind in division rings. Proc. Amer. Math. Soc. 130 (2002) 3745-3746. MR 1920057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Bix. Isomorphism theorems for octonion planes over local rings . Trans. Amer. Math. Soc. 266 (1981) 423-439. MR 617543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. W. Haskell. The resolution of any collineation into perspective reflections . Trans. Amer. Math. Soc. 7 (1906) 361-369. MR 1500754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia